# SDR SWIA200311708

- Difficulty date: January 11, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 5,593 hours, 4,471 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Flutter Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLUTTER DAMPER STATUS MESSAGE IN FLIGHT, AMBER ARC ON L AILERON ON FLIGHT CONTROL SYNOPTIC PAGE.  NO CHANGES TO CONTROLLABILITY ON CONTROL FEEL NOTED.  FOUND CHAFED WIRE IN MIDDLE WING SECTION LEADING EDGE.  REPAIRED WIRE IAW WMM 20-16-00.  OPS CHECK GOOD.
